# SDR P5CA9900607

- Difficulty date: June 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921FT
- Make and model: Boeing 747283B
- Aircraft serial: 21575
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Broken
- Location: Nr 8 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 8 SPOILER LEADING HAS BROKEN PIECE.  FIBERGLASS REPAIR IAW SRM 51-40-09.
